# SDR GTIA2024031237982

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,181 hours, 6,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R2 & L2 DOOR ASSIST BOTTLES REQ SVC-SVCD R2 & L2 DOOR ASSIST BOTTLES PER AMM 52-10-00. NO DEFECTS NOTED
